Publication detail

One configurational characterization of Ostrom nets

BAŠTINEC, J.

Original Title

One configurational characterization of Ostrom nets

English Title

One configurational characterization of Ostrom nets

Type

journal article - other

Language

en

Original Abstract

The configurational characterization of Ostrom nets is considered

English abstract

The configurational characterization of Ostrom nets is considered

Keywords

configurational characterization, Ostrom net

Released

10.01.1992

ISBN

0862-7959

Periodical

Mathematica Bohemica

Year of study

116

Number

2

State

CZ

Pages from

132

Pages to

147

Pages count

16

Documents

BibTex


@article{BUT40743,
  author="Jaromír {Baštinec}",
  title="One configurational characterization of Ostrom nets",
  annote="The configurational characterization of Ostrom nets is considered",
  chapter="40743",
  journal="Mathematica Bohemica",
  number="2",
  volume="116",
  year="1992",
  month="january",
  pages="132",
  type="journal article - other"
}